Alert archive / Oklahoma / Flood Watches in 2021
Flood Watch 5, NWS Norman, OK
NWS Norman, OK issued this flood watch at May 30, 2021, 2:10 PM CDT for 40 counties in Oklahoma; 8 counties in Texas. It took effect at May 30, 2021, 9:00 PM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- May 30, 2021, 2:10 PM CDT (19:10 UTC)
- In effect from
- May 30, 2021, 9:00 PM CDT
- Expired
- May 31, 2021, 7:35 PM CDT
- In force
- 23 hr
- Issued by
- NWS Norman, OK
- Flood severity
- None
All 48 counties
Atoka County, OK, Beckham County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garvin County, OK, Grady County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 94 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.2 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
763 WGUS64 KOUN 301910 FFAOUN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Norman OK 210 PM CDT Sun May 30 2021 OKZ004-005-009-010-014>016-021-022-033>037-TXZ083>085-087-088-310300- /O.NEW.KOUN.FA.A.0005.210531T0200Z-210531T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham-Washita- Harmon-Greer-Kiowa-Jackson-Tillman-Hardeman-Foard-Wilbarger-Knox- Baylor- Including the cities of Sayre, Burns Flat, Snyder, Cordell, Mangum, Gage, Cheyenne, Fargo, Granite, Hammon, Munday, Seymour, Vernon, Seiling, Crowell, Hobart, Shattuck, Leedey, Vici, Frederick, Taloga, Hollis, Alva, Buffalo, Laverne, Quanah, Clinton, Woodward, Knox City, Altus, Arnett, Sentinel, Weatherford, and Elk City 210 PM CDT Sun May 30 2021 ...FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH MONDAY AFTERNOON... The National Weather Service in Norman has issued a * Flood Watch for portions of Oklahoma and northern Texas, including the following areas, in Oklahoma, Beckham, Custer, Dewey, Ellis, Greer, Harmon, Harper, Jackson, Kiowa, Roger Mills, Tillman, Washita, Woods and Woodward. In northern Texas, Baylor, Foard, Hardeman, Knox and Wilbarger. * From 9 PM CDT this evening through Monday afternoon * Showers and thunderstorms producing areas of heavy rainfall will affect western Oklahoma and western north Texas late this evening into Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ .speg.
4 follow-up statements
805 WGUS64 KOUN 310119 FFAOUN Flood Watch National Weather Service Norman OK 819 PM CDT Sun May 30 2021 OKZ004-005-009-010-014>016-021-022-033>037-TXZ083>085-087-088-310930- /O.CON.KOUN.FA.A.0005.210531T0200Z-210531T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham-Washita- Harmon-Greer-Kiowa-Jackson-Tillman-Hardeman-Foard-Wilbarger-Knox- Baylor- Including the cities of Sayre, Burns Flat, Snyder, Cordell, Mangum, Gage, Cheyenne, Fargo, Granite, Hammon, Munday, Seymour, Vernon, Seiling, Crowell, Hobart, Shattuck, Leedey, Vici, Frederick, Taloga, Hollis, Alva, Buffalo, Laverne, Quanah, Clinton, Woodward, Knox City, Altus, Arnett, Sentinel, Weatherford, and Elk City 819 PM CDT Sun May 30 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... The Flood Watch continues for * Portions of Oklahoma and northern Texas, including the following areas, in Oklahoma, Beckham, Custer, Dewey, Ellis, Greer, Harmon, Harper, Jackson, Kiowa, Roger Mills, Tillman, Washita, Woods and Woodward. In northern Texas, Baylor, Foard, Hardeman, Knox and Wilbarger. * Through Monday afternoon * Showers and thunderstorms producing areas of heavy rainfall will affect western Oklahoma and western north Texas overnight into Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ 30
486 WGUS64 KOUN 310741 FFAOUN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Norman OK 241 AM CDT Mon May 31 2021 ...Areas of heavy rain likely into tonight... OKZ004-005-009-010-014>016-310845- /O.CAN.KOUN.FA.A.0005.000000T0000Z-210531T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer- Including the cities of Buffalo, Laverne, Alva, Shattuck, Arnett, Gage, Fargo, Woodward, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, and Clinton 241 AM CDT Mon May 31 2021 ...FLOOD WATCH IS CANCELLED... The Flood Watch for flash flooding...flooding of creeks and rivers...and flooding of low lying areas for portions of northwest Oklahoma has been cancelled. Periods of moderate to heavy rain may be seen before sunrise, but potential for anything other than minor flooding of poor drainage and low lying areas is not expected. $$ OKZ019-020-023>032-038>048-050>052-TXZ086-089-090-311600- /O.EXB.KOUN.FA.A.0005.210531T1200Z-210601T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Logan-Payne-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Comanche-Stephens-Garvin- Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston-Atoka-Love- Marshall-Bryan-Wichita-Archer-Clay- Including the cities of Guthrie, Stillwater, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Sheppard AFB, Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 241 AM CDT Mon May 31 2021 ...FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH TUESDAY MORNING... The National Weather Service in Norman has expanded the * Flood Watch for flash flooding...flooding of creeks and rivers...and flooding of low lying areas to include portions of Oklahoma and northern Texas, including the following areas, in Oklahoma, Atoka, Bryan, Caddo, Canadian, Carter, Cleveland, Coal, Comanche, Cotton, Garvin, Grady, Hughes, Jefferson, Johnston, Lincoln, Logan, Love, Marshall, McClain, Murray, Oklahoma, Payne, Pontotoc, Pottawatomie, Seminole, and Stephens. In northern Texas, Archer, Clay, and Wichita. * From 7 AM CDT this morning through early Tuesday morning. * Showers and thunderstorms producing areas of heavy rainfall will affect much of Oklahoma and western north Texas today into tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ TXZ087-088-311600- /O.EXT.KOUN.FA.A.0005.000000T0000Z-210531T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Knox-Baylor- Including the cities of Munday, Knox City, and Seymour 241 AM CDT Mon May 31 2021 ...FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON... The Flood Watch for flash flooding...flooding of creeks and rivers...and flooding of low lying areas is now in effect for * a portion of northern Texas, including the following areas, Baylor and Knox. * Through this afternoon * Showers and thunderstorms producing areas of heavy rainfall will affect western north Texas through this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ OKZ021-022-033>037-TXZ083>085-311200- /O.EXT.KOUN.FA.A.0005.000000T0000Z-210531T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Beckham-Washita-Harmon-Greer-Kiowa-Jackson-Tillman-Hardeman-Foard- Wilbarger- Including the cities of Elk City, Sayre, Cordell, Burns Flat, Sentinel, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Quanah, Crowell, and Vernon 241 AM CDT Mon May 31 2021 ...FLOOD WATCH NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING... The Flood Watch for flash flooding...flooding of creeks and rivers...and flooding of low lying areas is now in effect for * portions of Oklahoma and northern Texas, including the following areas, in Oklahoma, Beckham, Greer, Harmon, Jackson, Kiowa, Tillman, and Washita. In northern Texas, Foard, Hardeman, and Wilbarger. * Until 7 AM CDT this morning * Showers and thunderstorms producing areas of heavy rainfall will affect western Oklahoma and portions of western north Texas through sunrise. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
607 WGUS64 KOUN 311907 FFAOUN Flood Watch National Weather Service Norman OK 207 PM CDT Mon May 31 2021 ...Locally heavy rain today through overnight... OKZ019-020-023>032-038>048-050>052-TXZ086-089-090-010500- /O.CON.KOUN.FA.A.0005.000000T0000Z-210601T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Logan-Payne-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Comanche-Stephens-Garvin- Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston-Atoka-Love- Marshall-Bryan-Wichita-Archer-Clay- Including the cities of Guthrie, Stillwater, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Sheppard AFB, Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 207 PM CDT Mon May 31 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... The Flood Watch for flash flooding...flooding of creeks and rivers...and flooding of low lying areas continues for * portions of Oklahoma and northern Texas, including the following areas, in Oklahoma, Atoka, Bryan, Caddo, Canadian, Carter, Cleveland, Coal, Comanche, Cotton, Garvin, Grady, Hughes, Jefferson, Johnston, Lincoln, Logan, Love, Marshall, McClain, Murray, Oklahoma, Payne, Pontotoc, Pottawatomie, Seminole, and Stephens. In northern Texas, Archer, Clay, and Wichita. * Through Tuesday morning * Showers and thunderstorms producing locally heavy rainfall will be possible in Oklahoma and western north Texas today through the overnight hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ TXZ087-088-312100- /O.CON.KOUN.FA.A.0005.000000T0000Z-210531T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Knox-Baylor- Including the cities of Munday, Knox City, and Seymour 207 PM CDT Mon May 31 2021 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... The Flood Watch for flash flooding...flooding of creeks and rivers...and flooding of low lying areas continues for * a portion of northern Texas, including the following areas, Baylor and Knox. * Until 4 PM CDT this afternoon * Showers and thunderstorms producing locally heavy rainfall will be possible across Knox and Baylor Counties this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
839 WGUS64 KOUN 010035 FFAOUN Flood Watch National Weather Service Norman OK 735 PM CDT Mon May 31 2021 OKZ019-020-023>032-038>048-050>052-TXZ086-089-090-010145- /O.CAN.KOUN.FA.A.0005.000000T0000Z-210601T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Logan-Payne-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Comanche-Stephens-Garvin- Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston-Atoka-Love- Marshall-Bryan-Wichita-Archer-Clay- Including the cities of Guthrie, Stillwater, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Sheppard AFB, Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 735 PM CDT Mon May 31 2021 ...FLOOD WATCH IS CANCELLED... The heavy rainfall has ended across the area this evening, therefore the Flood Watch has been cancelled. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flood watch went out at May 30, 12:45 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 30, 12:45 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Norman OK 1245 PM CDT Sun May 30 2021 ...New UPDATE, AVIATION... .UPDATE... Issued at 1245 PM CDT Sun May 30 2021 With a lot of lingering clouds, temperatures have remained cool, especially in northern Oklahoma. The forecast was updated late this morning to lower max temperatures a little bit. && .SHORT TERM... (Today and tonight) Issued at 318 AM CDT Sun May 30 2021 Showers and storms over southwest Kansas and the Panhandles making very slow progress eastward this morning, and will struggle to have much impact on the body of Oklahoma before noon. What activity does make it into Oklahoma will be mainly in the form of showers and not thunderstorms. In fact, with mid-level shortwave ridge over the region, it is shaping up to be a dry day for a majority of the forecast area. Redevelopment late today into this evening still expected near residual outflow boundaries on higher terrain to our west. As upper trough moves closer and we get at weak steering flow over Oklahoma and western north Texas, this activity should move into the body of Oklahoma and western north Texas tonight and Monday. Some heavy rain appears likely across western Oklahoma and adjacent parts of northern Texas, but the impact areas have seen little in the way of rainfall the past week or more. && .LONG TERM... (Monday through Saturday) Issued at 318 AM CDT Sun May 30 2021 Upper low moving into Arizona fairly impressive in water vapor imagery early this morning, more than models depict. Speed max approaching Baja region will also allow amplification of trough Monday and Tuesday, with model trends of cutting off this latter energy influx, which will play into potential rain chances continuing into next weekend. Northern portion of trough progresses slowly into the Plains with lower level upslope flow continuing, resulting in continued daily convective initiation on the higher terrain to our west least through Tuesday when the trough phases with northern stream s/wv moving through northern Plains. Heavy rain will be a concern mainly late Monday through late Tuesday, especially across central and southern portions of Oklahoma into western north Texas. Given antecedent soil conditions we have contemplated a Flood Watch, but with some model disagreement in latitude of heavier rainfall accumulations, we will keep heavy rain wording in grids and graphics, but hold off on issuance of a watch this morning since we are still in the 48 hour range out for this particular threat. Much less in the way of convective coverage expected from Wednesday through Friday, before the previously mentioned cutoff energy gets kicked eastward over the Southern Plains. While there are timing differences in the medium range models, they do depict scenario of this energy getting kicked north and east over the region late next weekend into the following week as a progressive s/wv trough breaks off strong westerlies to our north. Confidence is low on timing and impacts with scenario, but it is possible our wet pattern will continue into next week. && .AVIATION... (18Z TAFS) Issued at 1245 PM CDT Sun May 30 2021 Areas of MVFR ceilings persist this afternoon across southwest Oklahoma/western north Texas as well as north central Oklahoma. There will be some variability in where these lower ceilings are, but expect areas of MVFR ceilings to persist. One wave of showers is near the OK/KS line moving east with another wave in the eastern Oklahoma panhandle moving into northwestern Oklahoma. Additional showers and thunderstorms are expected to develop in eastern New Mexico and west Texas this afternoon and evening and move into Oklahoma/north Texas overnight. && .UPPER AIR... Issued at 325 AM CDT Fri May 28 2021 No Upper Air flights are currently planned. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 72 60 68 60 / 10 40 90 80 Hobart OK 74 61 71 59 / 40 90 90 70 Wichita Falls TX 75 63 75 63 / 10 50 90 80 Gage OK 70 58 68 55 / 60 100 80 50 Ponca City OK 69 58 67 58 / 20 40 90 70 Durant OK 73 60 76 65 / 0 20 50 80 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...11 LONG TERM....11 AVIATION...26
Hazardous weather outlook, May 30, 12:35 PM CDT, 1 hour 35 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1235 PM CDT Sun May 30 2021 OKZ004>048-050>052-TXZ083>090-311145- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1235 PM CDT Sun May 30 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through tonight... .Thunderstorms... Thunderstorms are expected to develop over the Oklahoma and Texas Panhandles this afternoon, then move into western Oklahoma and western north Texas during the evening and overnight. A few strong to severe storms are possible across far western Oklahoma and adjacent parts of north Texas. Damaging wind gusts will be the main threat. .Heavy Rain... Rain totals of one to three inches will be possible across western Oklahoma and adjacent parts of northern Texas. While this may cause some localized flooding of low-lying and poor drainage areas, widespread flooding appears unlikely. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Thunderstorms... Widespread thunderstorms are forecast to spread across much of Oklahoma and northern Texas Monday into early Tuesday. While a few strong storms will be possible, organized severe weather appears unlikely. Although not as widespread, thunderstorm chances will continue Wednesday into Saturday, mainly across southern Oklahoma and northern Texas. .Heavy Rain... Repeated rounds of showers and thunderstorms may result in high rain totals and flooding problems over areas that have seen several inches of rain the past week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 30, 1:23 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
123 PM CDT Sun May 30 2021
OKZ004-009-301900-
Harper OK-Ellis OK-
123 PM CDT Sun May 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Harper and
northwestern Ellis Counties Until 200 PM CDT...
AT 120 PM CDT, a strong thunderstorm was located 7 miles east of
Slapout, moving east at 25 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
LAT...LON 3669 10000 3674 9963 3647 9962 3649 10000
3655 10001
TIME...MOT...LOC 1820Z 267DEG 24KT 3659 9999
SIXSpecial weather statement, May 30, 1:56 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 156 PM CDT Sun May 30 2021 OKZ004-009-010-301930- Woodward OK-Harper OK-Ellis OK- 156 PM CDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Woodward... southwestern Harper and north central Ellis Counties Until 230 PM CDT... AT 149 PM CDT, a strong thunderstorm was located over May, moving east at 25 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts to 40 MPH... Minor flooding in areas of poor drainage... LAT...LON 3653 9989 3671 9993 3675 9959 3654 9956 TIME...MOT...LOC 1849Z 268DEG 20KT 3662 9976 SIX
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 1:23 PM CDT | Special Weather Statement | OUN | Harper | 37 min |
| May 30, 1:56 PM CDT | Special Weather Statement | OUN | Harper | 34 min |
| May 30, 2:27 PM CDT | Special Weather Statement | OUN | Woodward | 33 min |
Nearby
Flood Watches in Oklahoma, 2021Flood Watches in Texas, 2021Every flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.